Childhood Diseases

Question
Posted by: Mom | 2012-05-07

Q.

Constipated

Good day Dr

My child is on antibiotic and she is constipated...is it normal?

Thanks.

Expert's Reply

A.

Paediatrician

No,this is not normal. In fact most children have bit of diarrhoea or some loose stools while on an antinbiotic. Give your child a probiotic such as Reuterina or Probiflora for 10 days.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: New Dad | 2012-05-08

Good day. Our son is 5 weeks old and my wife is breast feeding. My son hasn''t moved a bowl in 8 days. Is this normal?

Thanks in advance

Reply to New Dad
Posted by: natasha | 2012-05-08

Hi there

dont stress, my son suffered with constipation when he was on antibiotics. as the reply above, use probiflora, it works and at the same time, make sure the child gets yoghurt in as this helps alot.

Reply to natasha

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.